Pre-regular sp-Open Sets in Topological Spaces

  • P. Jeyanthi Research Centre, Department of Mathematics, Govindammal Aditanar College for Women, Tiruchendur-628 215, Tamil Nadu, India.
  • P. Nalayini Research Centre, Department of Mathematics, Govindammal Aditanar College for Women, Tiruchendur-628 215, Tamil Nadu, India.
  • T. Noiri Shiokita - cho, Hinagu, Yatsushiro - shi, Kuvempu University Kumamoto - ken, 869-5142 Japan.

Abstract

In this paper, a new class of generalized open sets in a topological space, called pre- regular sp-open sets, is introduced and studied. This class is contained in the class of semi-preclopen sets and cotains all pre-clopen sets. We obtain decompositions of regular open sets by using pre-regular sp-open sets.

References

[1] M. E. Abd El-Monsef, S. N. El-Deeb and R. A. Mahmoud, β-open and β-continuous mappings, Bull. Fac. Sci. Assiut Univ., 12 (1983), 77-90.

[2] D. Andrijevic, Semi-preopen sets, Mat. Vesnik., 38 (1986), 24-32.

[3] D. Andrijevic, On b-open sets, Mat. Vesnik., 48 (1996), 59-64.

[4] S. P. Arya and R. Gupta, On strongly continuous mappings, Kyungpook Math. J., 14 (1947),131-143.

[5] C. Chattopadhyay and C. Bandyopadhyay, On structure of δ-sets, Bull. Calcutta Math. Soc., 83 (2011), 281-290.

[6] J. Dugundji, Topology, Allyn and Bacon, Boston (1966).

[7] M. Ganster and D. Andrijevic, On some questions concerning semi-preopen sets, J. Inst. Math.Comp. Sci. (Math. Ser.) 1 (2) (1988), 65-75.

[8] I. A. Hasanein, M. E. Abd El-Monsef and S. N. El-Deep, α-continuity andα-open mappings, Acta. Math. Hungar., 41 (1983), 213-218.

[9] S. Jafari, On certain types of notions via preopen sets, Tamkang J. Math., 37 (4) (2006),391-398.

[10] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly,70 (1963), 36-41.

[11] A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deep, On precontinuous and weak pre-continuous mappings, Proc. Math. Phys. Soc. Egypt., 53 (1982), 47-53.

[12] O. Njastad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970.

[13] M. Stone, Applications of the theory of boolean ring to general topology, Trans. Amer. Math.Soc., 41 (1937), 374.

[14] P. Thangavelu and K. C. Rao, q-sets in topological spaces, Prog of Maths., 36 (1-2) (2002),159-165.
Published
2018-10-19
How to Cite
JEYANTHI, P.; NALAYINI, P.; NOIRI, T.. Pre-regular sp-Open Sets in Topological Spaces. CUBO, A Mathematical Journal, [S.l.], v. 20, n. 1, p. 31–39, oct. 2018. ISSN 0719-0646. Available at: <http://revistas.ufro.cl/index.php/cubo/article/view/1897>. Date accessed: 19 nov. 2018. doi: https://doi.org/10.4067/S0719-06462018000100031.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.